# SDR AALA202502172235

- Difficulty date: February 5, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 69,884 hours, 33,140 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Chafed
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CHAFING DAMAGE TO THE FWD FACE OF THE AFT LUG LH MLG DOOR HING FITTING. MAINTENANCE REPLACED LH MLG DOOR HINGE FITTING IAW EA 361811.
